# SDR QXEA2013043000862

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2 CORRODED.  REMOVED CORROSION FROM SEAT TRACK MAX MATERIAL LOSS IS .032" CLAW PORTION.SEAT TRACK IS OUT OF LIMITS IAW SRM 53-20-49-02-02, REV 12, AND SRM 53-30-49-02-02, REV 12.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, REV 12, 51-40-15-02-01 AND 51-42-05-02-01, REV 12.    MATCH DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01, REV 12.  INSTALLED ALL FASTENERS IN SEAT TRACK IAW SRM 51-42-05-02-01, 51-42-45-02-01 AND 51-40-15-02-01, REV 12.
